# SDR DALA14027549011

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- Aircraft time: 53,178 hours, 42,022 cycles
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED, DUE TO AN ENGINE STALL ON THE NR 1 ENGINE.  MAINTENANCE FOUND 1 FAN BLADE DAMAGED BEYOND LIMITS AND SOME ACOUSTIC PANEL DAMAGE IN THE COLD STREAM.  ENGINE WAS CHANGED.
